# SDR SWIA201743940

- Difficulty date: October 20, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 33,849 hours, 31,935 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Dented
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON LOWER SKIN AND TRAILING EDGE DENTED. (C-CHECK) REMOVED AND REPLACED THE TRAILING EDGE BAR ASSEMBLY P/N 601R13040-24 WITH A FACTORY NEW PART. AND PERFORMED REPAIR TO THE DAMAGED SKIN SECTION ON THE RT AILERON LOWER SKIN  IAW SRM.
